Alert archive / Indiana / Flash Flood Warnings in 2006
Flash Flood Warning 12, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2006, 7:48 PM EDT for 11 counties in Indiana. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 7:48 PM EDT (23:48 UTC)
- Expired
- Jun 22, 2006, 11:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Counties, with a storm outline in the text
Counties Clay County, IN, Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:50 PM EDT | FLASH FLOOD | Rosedale, IN | HIGH WATER CLOSED COXVILLE ROAD NEAR ROSEDALE |
| Jun 22, 8:15 PM EDT | FLASH FLOOD | 2 Nw Worthington, IN | WATER OVER HIGHWAY AT INTERSECTION OF SR 157 AND SR 48. |
| Jun 22, 8:30 PM EDT | FLASH FLOOD | Sullivan, IN | COUNTY ROAD 1100 NORTH...ABOUT 3 MILES WEST OF FARMERSBURG WAS UNDER WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KIND 222349 FFWIND INC021-027-055-083-101-119-121-133-153-165-167-230345- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 748 PM EDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WARNING FOR... DAVIESS COUNTY IN SOUTHWEST INDIANA... GREENE COUNTY IN SOUTHWEST INDIANA... KNOX COUNTY IN SOUTHWEST INDIANA... THIS INCLUDES THE CITY OF VINCENNES... MARTIN COUNTY IN SOUTHWEST INDIANA... SULLIVAN COUNTY IN SOUTHWEST INDIANA... CLAY COUNTY IN WEST CENTRAL INDIANA... OWEN COUNTY IN WEST CENTRAL INDIANA... SOUTHERN PARKE COUNTY IN WEST CENTRAL INDIANA... PUTNAM COUNTY IN WEST CENTRAL INDIANA... SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA... VIGO COUNTY IN WEST CENTRAL INDIANA... THIS INCLUDES THE CITY OF TERRE HAUTE... * UNTIL 1145 PM EDT(1045 PM CDT) * AT 746 PM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WORTHINGTON...WHEATLAND...WEST TERRE HAUTE...WASHINGTON... UNIVERSAL...SWITZ CITY...SULLIVAN...STAUNTON...SPENCER...SHOALS... SHELBURN...SEELYVILLE...SANDBORN...ROSEDALE...ROCKVILLE...RILEY... PLAINVILLE...ODON...OAKTOWN...NORTH TERRE HAUTE...NEWBERRY... MONTGOMERY...MONTEZUMA...MONROE CITY...MECCA...LYONS...LOOGOOTEE... LINTON...KNIGHTSVILLE...JASONVILLE...HYMERA...HARMONY... GREENCASTLE...FILLMORE...FARMERSBURG...FAIRVIEW PARK...ELNORA... EDWARDSPORT...DUGGER...CRANE...CLOVERDALE...CLINTON...CLAY CITY... CENTER POINT...CARLISLE...CARBON...CANNELBURG...BRUCEVILLE... BRAZIL...BLOOMFIELD...BICKNELL AND ALFORDSVILLE HEAVY RAINFALL IN EXCESS OF TWO INCHES PER HOUR HAS FALLEN OVER PORTIONS OF THE WARNING AREA. ADDITIONAL HEAVY RAINFALL IS EXPECTED THIS EVENING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3983 8753 3974 8675 3854 8676 3850 8752 $$ SALLY
2 follow-up statements
000 WGUS73 KIND 230105 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 904 PM EDT THU JUN 22 2006 INC021-027-055-083-101-119-121-133-153-165-167-230345- CLAY IN-DAVIESS IN-GREENE IN-KNOX IN-MARTIN IN-OWEN IN-PARKE IN- PUTNAM IN-SULLIVAN IN-VERMILLION IN-VIGO IN- 904 PM EDT THU JUN 22 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT(1045 PM CDT) FOR DAVIESS...MARTIN...KNOX...GREENE...SULLIVAN...OWEN...CLAY... VIGO...SOUTHERN PUTNAM...SOUTHERN PARKE AND SOUTHERN VERMILLION COUNTIES... AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE RAINFALL AMOUNTS OF AROUND ONE AND A HALF INCHES PER HOUR OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST TERRE HAUTE...UNIVERSAL...TERRE HAUTE...STAUNTON...SPENCER...SHELBURN... SEELYVILLE...ROSEDALE...ROCKVILLE...RILEY...NORTH TERRE HAUTE... MONTEZUMA...MECCA...KNIGHTSVILLE...JASONVILLE...HYMERA...HARMONY... GREENCASTLE...FILLMORE...FARMERSBURG...FAIRVIEW PARK...DANA... CLOVERDALE...CLINTON...CLAY CITY...CENTER POINT...CARBON AND BRAZIL EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN INDIANAPOLIS. LAT...LON 3983 8753 3974 8675 3854 8676 3850 8752 $$ SALLY
000 WGUS73 KIND 230346 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1145 PM EDT THU JUN 22 2006 INC021-027-055-083-101-119-121-133-153-165-167-230355- CLAY IN-DAVIESS IN-GREENE IN-KNOX IN-MARTIN IN-OWEN IN-PARKE IN- PUTNAM IN-SULLIVAN IN-VERMILLION IN-VIGO IN- 1145 PM EDT THU JUN 22 2006 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR DAVIESS...MARTIN...KNOX... GREENE...SULLIVAN...OWEN...CLAY...VIGO...SOUTHERN PUTNAM...SOUTHERN PARKE AND SOUTHERN VERMILLION COUNTIES... RAINFALL TOTALS THROUGH THE MORNING WILL BE AROUND A HALF INCH. LAT...LON 3983 8753 3974 8675 3854 8676 3850 8752 $$ SALLY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:25 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 22, 5:25 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 525 PM EDT THU JUN 22 2006 .AVIATION...WL KEEP VFR CONDS WITH TEMPO TRWS AND MVFR THROUGH THE NGT PER RADAR TRENDS AND MODEL OUTPUT. ACTIVITY SHOULD BE ENDING DURING THE MRNG ON FRI FM NW-SE AS THE FNT SETTLES SE. CU DEVELOPMENT PROGS INDICATING BKN AFTERNOON CU BORDERLINE VFR/MVFR BASED ON MOS SFC TEMP/DEW PT FCST. COULD ALSO BE RESTRICTIONS IN VSBYS TNGT IN HEAVIER STORMS AND TOWARD MRNG IN MORE STRATIFORM PRECIP. .PREV DISCUSSION...RADAR SHOWS CONVECTION DEVELOPING AND PUSHING ACRS CENTRAL INDIANA EARLY THIS AFTERNOON. H20 IMAGERY SHOWS A SECOND S/W NEAR KANSAS CITY THAT WL IMPACT OUR AREA LATER. SFC DEWPOINTS VERY MOIST IN THE LOWER 70S. REMNANTS OF EARLIER MCS HAVE PROVIDED A TRIGGER FOR TSRA DEVELOPMENT THIS AFTERNOON. MAIN FORECAST CHALLENGE WL BE TIMING OF PCPN EVENTS OVER THE NEXT 12-24 HRS. NAM SEEMS TO BE HAVING SOME PROBLEMS DEFINING AND PROPAGATING THE H5 S/W. GFS LOOKS MUCH BETTER HERE AND WL USE THE GFS. ATTM EXPECTING 2 ROUNDS OF TSRA ACRS CENTRAL INDIANA OVR THE NEXT 12-24 HRS. THE FIRST ROUND IS CURRENTLY ONGOING AND PUSHING ACRS THE FA. AFTER THIS ROUND IS OVR EXPECT A LULL IN BETWEEN SYSTEMS AS ATMOS RESETS A BIT. GFS THEN BRINGS NEXT SYSTEM IN LATE THIS EVENING AND OVERNIGHT AS STRONG VV IS SEEN PARTICULARLY AROUND 12Z. TIME SECTIONS SHOW A VERY MOIST COLUMN AND VERY STRONG VV AHEAD OF THE NEXT S/W. FORECAST SOUNDINGS TONIGHT REMAIN QUITE UNSTABLE WITH LI/S NEAR -10 AND PLENTY OF CAPE...NEAR 4000-5000 J/KG. PRECIPITABLE H2O VALUES NEAR 1.64 SUGGEST TORRENTIAL RAINS ALSO POSSIBLE WITH THUNDERSTORMS. CD FRONT WL PUSH SOUTH ACRS INDIANA OVERNIGHT TONIGHT AS LOW PRES TRAVERSES NE ALONG THE OH RVR. GIVEN OUR PROXIMITY TO THE LOW MORNING CLDS AND SHRA SHOULD BE EXPECTED AS WE REMAIN ON THE NW SIDE OF THIS SYSTEM. THE LOW PULLS AWAY ON FRI NIGHT AND COOL HIGH PRES OVR NRN IL AND THE WRN GRT LKS BUILDS ACRS INDIANA. WL TRY AND FOCUS BEST POPS FOR FRI DURG THE MORNING HOURS AND SLOWLY TAPER THEM OFF THROUGH THE COURSE OF THE DAY. GIVEN THE EXPECTED CLDS AND RAIN WL LOOK TOWARD WETBULB TEMPS TONIGHT AND WILL VEER AWAY FROM MAV AT SITES WHERE MAV DOES NOT HANDLE THIS TOO WELL. FRI HIGHS LOOK GOOD AND WL STICK CLOSE. FRI LOW MAY BE A BIT COOL... WL WORK A COMPROMISE THERE. DRY AND WARMER WX FOR SAT AS HIGH PRES BUILDS IN. GIVEN THE EXPECTED SUNSHINE WL BUMP UP HIGHS 1-2 DEGREES FROM FRI. && IND WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH ACROSS ALL BUT FAR NRN TIER UNTIL 8 PM EDT. && PUMA AVIATION...KOCH
Hazardous weather outlook, Jun 22, 5:30 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 530 PM EDT THU JUN 22 2006 INZ021-028>031-035>049-051>057-060>065-067>072-231000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 430 PM CDT THU JUN 22 2006 /530 PM EDT THU JUN 22 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL INDIANA THROUGH TONIGHT. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...FLOODING AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE MAINLY IN THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY...ALONG AND SOUTH OF A LINE FROM TERRE HAUTE TO MUNCIE, WITH THE MAIN THREAT AGAIN BEING DAMAGING WIND AND LARGE HAIL. HEAVY RAINFALL WILL BE POSSIBLE FRIDAY, SOUTH OF INTERSTATE 70. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...FRIDAY NIGHT AND SATURDAY OVER THE SOUTHERN PORTIONS OF CENTRAL INDIANA. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS REGION WIDE MONDAY THROUGH WEDNESDAY. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Jun 22, 6:12 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 10 E BLOOMFIELD 39.03N 86.75W
06/22/2006 GREENE IN LAW ENFORCEMENT
2 LARGE TREES BLOWN DOWN
&&
PGRAYLocal storm report, Jun 22, 6:38 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 8 W SPENCER 39.29N 86.92W
06/22/2006 E1.00 INCH OWEN IN AMATEUR RADIO
QUAERTER SIZE HAIL/3.50 INCHES OF RAIN IN 30 MINS/
MEASURED GUST 46 MPH
&&
PGRAYLocal storm report, Jun 22, 6:42 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 PM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 6 S TERRE HAUTE 39.38N 87.38W
06/22/2006 VIGO IN BROADCAST MEDIA
TV METEOROLOGIST RPTS 2 FT DIAMETER TREE ON
HOUSE/ESTIMATED GUST OVER 60 MPH.
&&
PGRAYLocal storm report, Jun 22, 7:01 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
06/22/2006 VIGO IN AMATEUR RADIO
12 INCH DIAMETER TREE BRANCH DOWN
&&
PUMALocal storm report, Jun 22, 7:33 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD 12 S TERRE HAUTE 39.30N 87.38W
06/22/2006 VIGO IN AMATEUR RADIO
WATER OVER SR 246 IN EXTRM SRN VIGO COUNTY
&&
PGRAYLocal storm report, Jun 22, 7:37 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 13 SSW TERRE HAUTE 39.30N 87.48W
06/22/2006 M3.59 INCH VIGO IN AMATEUR RADIO
3.59 INCHES OF RAIN MEASURED IN TWO AND A HALF HOURS AT
PRAIRIE CREEK.
&&
PUMAThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:28 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion | 39 min |
| Jun 22, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 45 min |
| Jun 22, 12:50 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 40 min |
| Jun 22, 12:56 PM EDT | Severe Thunderstorm Warning | IND | Howard | 64 min |
| Jun 22, 1:05 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 40 min |
| Jun 22, 1:47 PM EDT | Severe Thunderstorm Warning | IND | Boone | 43 min |
| Jun 22, 2:28 PM EDT | Severe Thunderstorm Warning | IND | Morgan | 32 min |
| Jun 22, 2:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 60 min |
| Jun 22, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Johnson | 30 min |
| Jun 22, 3:11 PM EDT | Severe Thunderstorm Warning | IND | Hancock | 64 min |
| Jun 22, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 48 min |
| Jun 22, 3:41 PM EDT | Severe Thunderstorm Warning | IND | Rush | 49 min |
| Jun 22, 3:45 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew | 45 min |
| Jun 22, 4:04 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew | 41 min |
| Jun 22, 5:04 PM EDT | Severe Thunderstorm Warning | IND | Knox | 56 min |
| Jun 22, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 39 min |
| Jun 22, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Greene | 44 min |
| Jun 22, 6:19 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 56 min |
| Jun 22, 6:33 PM EDT | Severe Thunderstorm Warning | IND | Owen | 42 min |
| Jun 22, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 45 min |
| Jun 22, 6:57 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Putnam | 48 min |
Nearby
Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.